# SDR 2003UALA00433

- Difficulty date: April 21, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 32,012 hours, 23,908 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602302
- Part serial: PA297
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE OCCURRED TO T/E WEDGE, NR 5 SLAT.  REPAIRED T/E WEDGE, SLAT NR 5.
